# SDR AALA202207118593

- Difficulty date: June 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING (ANCHORAGE FITTING) BETWEEN WS 70 AND WS 141, BETWEEN RIB 2 AND RIB 3. REPAIRED ANCHORAGE FITTING PER EA 337097 AND SRM 57-26-13-300-008.
